# SDR AALA201802199002

- Difficulty date: February 12, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 75,445 hours, 26,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1205
- Condition: Low Pressure
- Location: R1 Door
- Part time: 52,249 hours, 16,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE IN THE RED.  R & R THE DOOR SLIDE IAW J/C 19L80025002.
